# SDR I5PA2024093088801

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,890 hours, 25,926 cycles
- Engine: Pwa PW2037
- Engine time: 91,712 hours, 30,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLT NO: MGE301. EVENT - RH ENG OVERTEMP BEFORE V1, ABORTED TAKEOFF EGT 665. PERFORMED PROCEDURES IAW AMM 72-00-00-519-P00 CHART B. NO DEFECTS FOUND. ACFT OK FOR SERVICE.
